American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xianzhe Dai and Wei Ping Zhang. Circle bundles and the Kreck-Stolz invariant . Trans. Amer. Math. Soc. 347 (1995) 3587-3593. MR 1308006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Steven Rosenberg. Anomalies associated to the polar decomposition of ${\rm GL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 334 (1992) 749-760. MR 1075383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] John D. Lafferty, Yan Lin Yu and Zhang Weiping. A direct geometric proof of the Lefschetz fixed point formulas . Trans. Amer. Math. Soc. 329 (1992) 571-583. MR 1022168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gregory Eskin. Index formulas for elliptic boundary value problems in plane domains with corners . Trans. Amer. Math. Soc. 314 (1989) 283-348. MR 961621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lucília Daruiz Borsari. Bordism of semifree circle actions on Spin manifolds . Trans. Amer. Math. Soc. 301 (1987) 479-487. MR 882700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Steven Rosenberg. The variation of the de Rham zeta function . Trans. Amer. Math. Soc. 299 (1987) 535-557. MR 869220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter Haskell. Index theory on curves . Trans. Amer. Math. Soc. 288 (1985) 591-604. MR 776394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] K. S. Sarkaria. A trace formula for compact manifolds . Trans. Amer. Math. Soc. 274 (1982) 85-88. MR 670920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Nicolae Teleman. Global analysis on PL-manifolds . Trans. Amer. Math. Soc. 256 (1979) 49-88. MR 546907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] N. R. O’Brian. Zeroes of holomorphic vector fields and Grothendieck duality theory . Trans. Amer. Math. Soc. 229 (1977) 289-306. MR 0445562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John B. Conway. On the Calkin algebra and the covering homotopy property . Trans. Amer. Math. Soc. 211 (1975) 135-142. MR 0399875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Edward T. Wright. Killing vector fields and harmonic forms . Trans. Amer. Math. Soc. 199 (1974) 199-202. MR 0350757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1